Professor Alexander Stasinski alexander.stasinski@durham.ac.uk
Professor
Let AA be an Artinian local ring with algebraically closed residue field kk, and let View the MathML sourceG be an affine smooth group scheme over AA. The Greenberg functor FF associates to View the MathML sourceG a linear algebraic group View the MathML sourceG≔(FG)(k) over kk, such that View the MathML sourceG≅G(A). We prove that if View the MathML sourceG is a reductive group scheme over AA, and View the MathML sourceT is a maximal torus of View the MathML sourceG, then TT is a Cartan subgroup of GG, and every Cartan subgroup of GG is obtained uniquely in this way. Moreover, we prove that if View the MathML sourceG is reductive and View the MathML sourceP is a parabolic subgroup of View the MathML sourceG, then PP is a self-normalising subgroup of GG, and if View the MathML sourceB and View the MathML sourceB′ are two Borel subgroups of View the MathML sourceG, then the corresponding subgroups BB and B′B′ are conjugate in GG.
Stasinski, A. (2012). Reductive group schemes, the Greenberg functor, and associated algebraic groups. Journal of Pure and Applied Algebra, 216(5), 1092-1101. https://doi.org/10.1016/j.jpaa.2011.10.027
Journal Article Type | Article |
---|---|
Publication Date | May 1, 2012 |
Deposit Date | Mar 13, 2012 |
Publicly Available Date | May 6, 2014 |
Journal | Journal of Pure and Applied Algebra |
Print ISSN | 0022-4049 |
Electronic ISSN | 1873-1376 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 216 |
Issue | 5 |
Pages | 1092-1101 |
DOI | https://doi.org/10.1016/j.jpaa.2011.10.027 |
Public URL | https://durham-repository.worktribe.com/output/1479994 |
Accepted Journal Article
(486 Kb)
PDF
Copyright Statement
This is the author’s version of a work that was accepted for publication in Journal of Pure and Applied Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Alexander Stasinski, Reductive group schemes, the Greenberg functor, and associated algebraic groups, Journal of Pure and Applied Algebra, Volume 216, Issue 5, May 2012, Pages 1092-1101, http://dx.doi.org/10.1016/j.jpaa.2011.10.027.
Rationality of twist representation zeta functions of compact p-adic analytic groups
(2024)
Journal Article
Representatives of similarity classes of matrices over PIDs corresponding to ideal classes
(2023)
Journal Article
A uniform proof of the finiteness of the class group of a global field
(2021)
Journal Article
Representations of SL over finite local rings of length two
(2020)
Journal Article
Representation growth of compact linear groups
(2019)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search